# SDR UPS02838774

- Difficulty date: June 26, 2002
- Submitted: July 12, 2002
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 69,360 hours, 27,869 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 C3 CROSS SLIDE DOOR JAMB HAS CRACKED BANANA FITTING AT STA 1260 LONGERON L33R.  REMOVED AND REPLACED FITTING IAW DC8 SRM 51-1-20D.
